What Happens if You Have Dysport and Take Muscle Relaxers?
- Asked by smsg in Tennessee
- 2 years ago
I just got Dysport for the first time. I read that you shouldn't take muscle relaxers with Dysport. What are the complications of this? I take Soma for tension headaches.
Muscle relaxers with dysport
Before I would make a definitive answer, I would make sure that your other medical history would not interfere with having dysport injections. The muscle relaxers work totally different than the properties of neurotoxins.
Dysport and Muscle Relaxers
Thank you for your question. You will want to make your injector aware as well as your regular doctor and get medical clearance for the safest treatment. Dysport is injected locally and doesn’t affect other muscle groups. Be certain to be under the supervision of a board certified dermatologist or plastic surgeon with expertise in injectables for an evaluation and for the safest and most effective treatments. I hope this helps.
Dysport/botox and muscle relaxers
There should be no interaction between your muscle relaxer and your dysport or botox injection. You can safely use both.
Muscle Relaxers and Dysport
There should be no problem with muscle relaxers for tension headaches after Dysport. The mechanism of action is different.
Dysport and oral muscle relaxers
The method of action of the two medications is different. If you are taking Soma and have no effect on the muscles where the Dysport is going to be injected, then there should not be any problem.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.